MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. LEVEL 1 FLUID WARMING SYSTEM- TEMPCHECK; WARMER, BLOOD, NON-ELECTROMAGNETIC RADIATION

SMITHS MEDICAL ASD, INC. LEVEL 1 FLUID WARMING SYSTEM- TEMPCHECK; WARMER, BLOOD, NON-ELECTROMAGNETIC RADIATION
Model Number 80-01-040
Medical Device Problem Code Failure to Calibrate (2440)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the device "needed calibration and repair".No further information provided.
 
Additional Manufacturer Narrative
Other text: returned device was received in good physical condition.During the evaluation of the device, the device did not leak as reported.No fault was found with the returned device.The device history record was reviewed and showed that this device met all manufacturing specification for product released for distribution.No issues were identified that would have impacted this event.

Brand Name
LEVEL 1 FLUID WARMING SYSTEM- TEMPCHECK
Common Device Name
WARMER, BLOOD, NON-ELECTROMAGNETIC RADIATION
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
MDR Report Key10953392
Report Number3012307300-2020-12156
Device Sequence Number16931410
Product Code BSB
UDI-Device Identifier50695085804008
UDI-Public50695085804008
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number80-01-040
Device Catalogue Number80-01-040
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/06/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/04/2020
Supplement Date Received by Manufacturer01/12/2021
Initial Report FDA Received Date12/05/2020
Supplement Report FDA Received Date02/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1